# SDR SWIA201334167

- Difficulty date: July 11, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 26,153 hours, 21,917 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE HAS CHAFING ON THE INBD LE.  C-CHECK REPAIRED RT INBD FLAP VANE INBD LE REPAIRED IAW REO.
